Vol. 7, issue 07, article # 5

Cherkasov M.R. On the impact approximation theory of spectrum shape relaxation parameters. // Atmospheric and oceanic optics. 1994. V. 7. No. 07. P. 476-480.
Copy the reference to clipboard

This paper presents a modification of the method earlier proposed by the author for calculating the set of relaxation parameters describing, in the impact approximation, the shape of a spectrum. The modification proposed in this paper makes the method easier for computations and widens its applicability limits. To illustrate the calculational efficiency of the modification, the data of calculations of self-broadening for some rotational doublets of ammonia are presented.